Is there anything to take? Is there anything to help over the counter
4 Mar 2011
Have you had your tonsils out? If not how often do you get the sore throat or redness accompying a rash... If you have not had your tonsils out that would most certainly be something to think about... You don't need them and you would be surprised how much trouble and bacteria they can hold... As for the rash, there are many antihistamines that can help with both especially the rash and itching,, as well as some creams... You need to see a professional about these issues and see what needs to be taken to overcome all the discompfort and getting well... for the meantime, call a 24 hour pharmacy tell them what you think you need over the counter, what you are taking now, any meds and they should be able to steer you in the right direction... gargling with warm salt water several times every 2-3 hours helps tremendously with a sore throat and or baking soda... hope this helps... blaze22
4 Mar 2011
If I understand correctly you are taking actemra for rhuematoid arthtritis. The symptoms you are experiencing need to be reported to the doctor immediately or as soon as possible. I found the following info about Actemra:
Contact your doctor right away if you have signs of infection such as: fever, chills, body aches, flu symptoms, cough, sweating, feeling short of breath, diarrhea, weight loss, sores on your skin, painful urination, or feeling very tired.
Your sore throat and rash qualify as symptoms that need to be brought to the attention of the doctor asap. In the mean time you could try something like oatmeal lotion found at the grocery for the rash.
Please do not put off contacting your doctor. You may have an infection that your body can't fight off because of the actemra.
Good luck and best wishes,
- Actemra Information for Consumers
- Actemra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actemra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am having an allergic reaction to Simponi--red, itchy, dry rash on face and neck; sore throat. It?
... is still escalating; I had the injection 11/23 (today is 11/28). I am not in danger at this time, but if it continues to escalate, I will be. How ...
3 answers • 28 Nov 2010
my throat has been sore for a while and dont have insurtance can u recomend somethang?
2 answers • 7 Dec 2012
... been on nexivar for 10 days and on the 7th day developed a skin rash and on the 10th day a sore throat
1 answer • 3 Aug 2013
... it usually lasts a few days, what could be the reason? i visited the doctor and they said that it's a build up of acid reflux , he gave me ...
1 answer • 6 Jun 2014